# SDR CA980318021

- Difficulty date: February 5, 1998
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cessna 208B
- Aircraft time: 6,008 hours
- Propeller: Mcauly 3GFR34C703
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: D210507V
- Condition: Intermittent
- Location: Propeller
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) FLIGHT CREW REPORTED PROPELLER SPEED LIMITED TO 1800 RPM DURING CRUISE. MAINTENANCE FOUND THE OVERSPEED GOVERNOR TEST SOLENOID WAS ENGAGING INTERMITTENTLY WHICH CAUSED THE GOVERNOR TO LIMIT RPM.
